The Annals of Probability

On Nonincrease of Brownian Motion

Krzysztof Burdzy

Full-text: Open access

Abstract

A new proof of the nonincrease of Brownian paths is given.

Article information

Source
Ann. Probab., Volume 18, Number 3 (1990), 978-980.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176990732

Digital Object Identifier
doi:10.1214/aop/1176990732

Mathematical Reviews number (MathSciNet)
MR1062055

Zentralblatt MATH identifier
0719.60086

JSTOR
links.jstor.org

Subjects
Primary: 60J65: Brownian motion [See also 58J65]
Secondary: 60G17: Sample path properties

Keywords
Brownian motion path properties

Citation

Burdzy, Krzysztof. On Nonincrease of Brownian Motion. Ann. Probab. 18 (1990), no. 3, 978--980. doi:10.1214/aop/1176990732. https://projecteuclid.org/euclid.aop/1176990732


Export citation